# SDR UPS96405745

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Delaminated
- Location: Bs 987.35
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C-CHECK, MAINTENANCE REPORTED WING-TO-BODY FAIRING SUPPORT STRUCTURE, FOUND LOWER CHORD FRAME  DELAMINATED DUE TO CORROSION AT BS 987.35, RBL 57 AND RBL 68.  REPLACED FRAME LOWER CHORD IAW SRM 51-30-02.
